Pettis integration via statistical convergence

Journal Title: JOURNAL OF ADVANCES IN MATHEMATICS - Year 2013, Vol 3, Issue 2

Abstract

In this paper we extend the usual concept of Pettis integration to a statistical form. In order to achieve this, A we prove some necessary statements such as Vitali theorem and A use the statistically compactness. We obtain some properties of statistical Pettis integration which are well known for the Pettis integration.

Authors and Affiliations

Anita Caushi, Agron Tato

Keywords

Related Articles

BICOMPLETABLE STANDARD FUZZY QUASI-METRIC SPACE

In this paper we introduce the definition of standard fuzzy quasi-metric space then we discuss several properties after we give an example to illustrate this notion. Then we showed the existence of a standard fuzzy quasi...

On Some Results of a New Fractional Calculus in the Unit Disk and its Applications

In this paper, we study a new definition of fractional calculus (fractional derivative-(β,ϒ),fractional integral-(β,ϒ),by depending of Srivastava-Owa fractional operators,and study some properties and provided of ope...

On time fractional Cahn-Allen equation

In [1], Ozkan Guner et al. obtained some exact solutions of the time fractional Cahn-Allen equation. By using the method proposed in [10], we have tested these solutions and have found that they are not the solutions of...

On the Production of Nonseparable Solutions of Linear Partial Differential Equations

A particular means of producing nonseparable solutions to a linear partial differential equation from given separable solutions to the same partial differential equation is exposed and extended. The method, involving sym...

An exact penalty approach for mathematical programs with equilibrium constraints.

This paper presents an exact penalty approach to solve the mathematical problems with equilibrium constraints (MPECs). This work is based on the smoothing functions introduced in [3] but it does not need any co...

Download PDF file
  • EP ID EP651185
  • DOI 10.24297/jam.v3i2.2452
  • Views 187
  • Downloads 0

How To Cite

Anita Caushi, Agron Tato (2013). Pettis integration via statistical convergence. JOURNAL OF ADVANCES IN MATHEMATICS, 3(2), 159-167. https://europub.co.uk/articles/-A-651185